Alert archive / Wisconsin / River Flood Warnings in 2007
River Flood Warning 42, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Aug 23, 2007, 3:16 PM CDT for Milwaukee County, Wisconsin. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2007, 3:16 PM CDT (20:16 UTC)
- Expired
- Aug 23, 2007, 9:24 PM CDT
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Milwaukee County, WI
The radar
The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Root River at Franklin (FRKW3).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04087220, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 232016 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 PM CDT THU AUG 23 2007 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... ROOT RIVER AT FRANKLIN AFFECTING MILWAUKEE COUNTY WIC079-240216- /O.NEW.KMKX.FL.W.0042.070823T2016Z-070825T0052Z/ /FRKW3.1.ER.070823T1930Z.070824T0000Z.070824T1852Z.UU/ 316 PM CDT THU AUG 23 2007 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE ROOT RIVER AT FRANKLIN * FROM THIS AFTERNOON UNTIL FRIDAY EVENING. * AT 1130 AM THURSDAY...THE STAGE WAS 7.82 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * AT 8.3 FEET...A STAGE OF 8.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON TUE WED THU FRANKLIN 8.0 7.0 7.82 1130 AM 8.1 7.3 6.7 5.8 5.0 4.5 4.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS FRANKLIN 7.82 1130 AM THU AUG 23 2.06 8.27 0700 PM THU AUG 23 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (FRKW3) PREDICTED 6-HOUR RAINFALL AMOUNTS FRANKLIN: 7 AM-1 PM 0.13 FRANKLIN: 1 PM-7 PM 0.35 FRANKLIN: 7 PM-1 AM 0.17 FRANKLIN: 1 AM-7 AM 0.20 $$ BORGHOFF
1 follow-up statement
000 WGUS83 KMKX 240224 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 924 PM CDT THU AUG 23 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... ROOT RIVER AT FRANKLIN AFFECTING MILWAUKEE COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY FOX RIVER AT BURLINGTON AFFECTING RACINE COUNTY ROCK RIVER AT AFTON AFFECTING ROCK COUNTY ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES WIC111-240824- /O.EXT.KMKX.FL.W.0029.000000T0000Z-070824T0827Z/ /RSPW3.3.ER.070819T1522Z.070821T1500Z.070824T0227Z.NR/ 924 PM CDT THU AUG 23 2007 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER AT ROCK SPRINGS. * UNTIL LATE TONIGHT. * AT 0800 PM THURSDAY THE STAGE WAS 18.70 FEET. * FLOOD STAGE IS 18.5 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. AT A STAGE OF 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND FLOODWATERS AFFECT A LOW SPOT ON HIGHWAY DD IN ROCK SPRINGS. $$ WIC111-240823- /O.EXT.KMKX.FL.W.0032.000000T0000Z-070825T1800Z/ /BABW3.1.ER.070820T0615Z.070821T2345Z.070825T1200Z.NO/ 924 PM CDT THU AUG 23 2007 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE BARABOO RIVER NEAR BARABOO. * UNTIL SATURDAY AFTERNOON. * AT 0800 PM THURSDAY THE STAGE WAS 17.61 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. AT A STAGE OF 18.0 FEET...THERE IS WIDESPREAD FLOODING OF AGRICULTURAL LAND. $$ WIC065-240823- /O.EXT.KMKX.FL.W.0041.000000T0000Z-070826T0428Z/ /BCHW3.1.ER.070823T1410Z.070824T0600Z.070825T2228Z.NO/ 924 PM CDT THU AUG 23 2007 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * UNTIL SATURDAY EVENING. * AT 0800 PM THURSDAY THE STAGE WAS 11.94 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. AT A STAGE OF 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN MCKELLAR PARK. $$ WIC101-240823- /O.EXT.KMKX.FL.W.0034.000000T0000Z-000000T0000Z/ /BRGW3.2.ER.070820T0515Z.070825T1200Z.000000T0000Z.UU/ 924 PM CDT THU AUG 23 2007 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER AT BURLINGTON. * UNTIL FURTHER NOTICE. * AT 0900 PM THURSDAY THE STAGE WAS 12.28 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY SATURDAY MORNING THEN BEGIN FALLING. AT A STAGE OF 13.1 FEET...FLOODWATERS AFFECT STREETS IN BURLINGTON. $$ WIC059-240823- /O.CON.KMKX.FL.W.0031.000000T0000Z-000000T0000Z/ /NMSW3.3.ER.070819T1720Z.070825T1200Z.000000T0000Z.NO/ 924 PM CDT THU AUG 23 2007 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FURTHER NOTICE. * AT 0830 PM THURSDAY THE STAGE WAS 14.86 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY EARLY SATURDAY MORNING THEN BEGIN FALLING. AT A STAGE OF 14.7 FEET...THERE ARE 1 TO 5 INCHES OF WATER OVER HIGHWAY 50 NEAR THE FOX RIVER. $$ WIC045-240823- /O.CON.KMKX.FL.W.0040.000000T0000Z-070829T0430Z/ /MTNW3.1.ER.070823T1115Z.070826T0600Z.070828T2230Z.NO/ 924 PM CDT THU AUG 23 2007 THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT MARTINTOWN. * UNTIL TUESDAY EVENING. * AT 0800 PM THURSDAY THE STAGE WAS 13.99 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. AT A STAGE OF 16.0 FEET...FLOODWATERS GET INTO THE BACK YARD OF AT LEAST ONE HOME IN MARTINTOWN.. $$ WIC105-240823- /O.EXT.KMKX.FL.W.0037.070824T1422Z-000000T0000Z/ /AFTW3.3.ER.070824T1422Z.070831T0000Z.000000T0000Z.NO/ 924 PM CDT THU AUG 23 2007 ...FLOOD WARNING NOW EXPECTED TO END FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT AFTON. * FROM TOMORROW LATE MORNING UNTIL FURTHER NOTICE. * AT 0830 PM THURSDAY THE STAGE WAS 8.57 FEET. * MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 12.2 FEET BY THURSDAY EVENING. AT A STAGE OF 12.2 FEET...THIS LEVEL IS ABOUT A 25 YEAR FLOOD. $$ WIC079-240254- /O.CAN.KMKX.FL.W.0042.000000T0000Z-070825T0052Z/ /FRKW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 924 PM CDT THU AUG 23 2007 THE FLOOD WARNING IS CANCELLED FOR THE ROOT RIVER AT FRANKLIN. * AT 0830 PM THURSDAY THE STAGE WAS 7.78 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 8.0 FEET. AT A STAGE OF 8.3 FEET...A STAGE OF 8.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD. $$ WIC101-240823- /O.EXT.KMKX.FL.W.0028.000000T0000Z-000000T0000Z/ /RAYW3.3.ER.070819T0952Z.070821T1000Z.000000T0000Z.NR/ 924 PM CDT THU AUG 23 2007 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * UNTIL FURTHER NOTICE. * AT 0800 PM THURSDAY THE STAGE WAS 10.95 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY TOMORROW EVENING THEN BEGIN FALLING. AT A STAGE OF 10.7 FEET...A STAGE OF 10.7 FEET CAN BE CONSIDERED TO BE ABOUT A 100 YEAR FLOOD. $$ WIC045-105-240823- /O.CON.KMKX.FL.W.0036.000000T0000Z-070828T2100Z/ /BROW3.2.ER.070820T0805Z.070823T1645Z.070828T1500Z.NO/ 924 PM CDT THU AUG 23 2007 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * UNTIL TUESDAY AFTERNOON. * AT 0815 PM THURSDAY THE STAGE WAS 8.78 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TUESDAY MORNING. AT A STAGE OF 8.8 FEET...A STAGE OF 8.8 FEET CAN BE CONSIDERED TO BE ABOUT A 5 YEAR FLOOD. $$ BORGHOFF && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME BARABOO 16.0 14.0 17.61 0800 PM BLANCHARDVILLE 11.0 9.0 11.94 0800 PM NEW MUNSTER 10.0 9.0 14.86 0830 PM MARTINTOWN 13.5 9.5 13.99 0800 PM AFTON 9.0 8.0 8.57 0830 PM RAYMOND 9.0 7.0 10.95 0800 PM BRODHEAD 5.0 4.5 8.78 0815 PM BURLINGTON 11.0 9.0 12.28 0900 PM FRANKLIN 8.0 7.0 7.78 0830 PM ROCK SPRINGS 18.5 13.5 18.70 0800 PM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS BARABOO 18.97 0930 PM TUE AUG 21 0.17 17.4 FRI 1 AM BLANCHARDVILLE 11.94 0800 PM THU AUG 23 1.39 12.2 FRI 1 AM MARTINTOWN 14.00 0745 PM THU AUG 23 1.13 15.4 SUN 1 AM RAYMOND 11.36 0945 PM TUE AUG 21 M 11.4 SAT 7 AM BRODHEAD 9.04 1145 AM THU AUG 23 0.05 8.7 FRI 1 AM BURLINGTON 12.37 0845 PM THU AUG 23 0.27 13.1 SAT 7 AM FRANKLIN 7.93 0300 PM THU AUG 23 1.46 7.7 SAT 7 AM NEW MUNSTER 14.86 0830 PM THU AUG 23 0.24 15.3 SAT 7 AM AFTON 8.57 0830 PM THU AUG 23 0.43 12.2 THU 7 PM ROCK SPRINGS 20.94 0930 PM TUE AUG 21 -1.27 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (BABW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BARABOO: 7 PM-1 AM 0.06 BARABOO: 1 AM-7 AM 0.16 BARABOO: 7 AM-1 PM 0.08 BARABOO: 1 PM-7 PM 0.08 (BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BLANCHARDVILLE: 7 PM-1 AM 0.10 BLANCHARDVILLE: 1 AM-7 AM 0.24 BLANCHARDVILLE: 7 AM-1 PM 0.17 BLANCHARDVILLE: 1 PM-7 PM 0.11 (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.27 NEW MUNSTER: 1 AM-7 AM 0.22 NEW MUNSTER: 7 AM-1 PM 0.37 NEW MUNSTER: 1 PM-7 PM 0.55 (MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MARTINTOWN: 7 PM-1 AM 0.13 MARTINTOWN: 1 AM-7 AM 0.32 MARTINTOWN: 7 AM-1 PM 0.23 MARTINTOWN: 1 PM-7 PM 0.16 (AFTW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) AFTON: 7 PM-1 AM 0.18 AFTON: 1 AM-7 AM 0.31 AFTON: 7 AM-1 PM 0.30 AFTON: 1 PM-7 PM 0.27 (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 7 PM-1 AM 0.28 RAYMOND: 1 AM-7 AM 0.21 RAYMOND: 7 AM-1 PM 0.34 RAYMOND: 1 PM-7 PM 0.55 (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 7 PM-1 AM 0.16 BRODHEAD: 1 AM-7 AM 0.33 BRODHEAD: 7 AM-1 PM 0.27 BRODHEAD: 1 PM-7 PM 0.22 (RSPW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) ROCK SPRINGS: 7 PM-1 AM 0.04 ROCK SPRINGS: 1 AM-7 AM 0.12 ROCK SPRINGS: 7 AM-1 PM 0.05 ROCK SPRINGS: 1 PM-7 PM 0.06 (BRGW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BURLINGTON: 7 PM-1 AM 0.22 BURLINGTON: 1 AM-7 AM 0.23 BURLINGTON: 7 AM-1 PM 0.31 BURLINGTON: 1 PM-7 PM 0.42 (FRKW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) FRANKLIN: 7 PM-1 AM 0.23 FRANKLIN: 1 AM-7 AM 0.21 FRANKLIN: 7 AM-1 PM 0.29 FRANKLIN: 1 PM-7 PM 0.44
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Aug 23, 2:24 PM CDT, 52 minutes earlier.
Area forecast discussion, Aug 23, 2:24 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 224 PM CDT THU AUG 23 2007 .DISCUSSION...FCST FOCUS ON ROUND OF CONVECTION LATE THIS AFTERNOON AND EARLY EVENING...ANOTHER ROUND TOMORROW. RATHER COMPLICATED PATTERN EVOLUTION TODAY. STORM COMPLEX MOVING OUT OF IOWA MORE ASSOCIATED WITH THE H5 SHORT WAVE...RATHER THAN WITH THE SFC LOW OVR WRN IOWA. WE WERE CONCERNED THAT THE LEADING CONVECTION WITH SHORT WAVE WOULD MOVE OUT AHEAD OF THE SFC LOW THEN WEAKEN WITH REDEVELOPMENT AGAIN BACK WEST TOWARD THE CONVERGENCE WITH THE SFC LOW. DOESN/T APPEAR THAT IS THE CASE. ALSO...SEVERE THREAT IS BEING HAMPERED IN WI BY LACK OF HEATING AND LLV CONVERGENCE. NRN IL HAS WARMED INTO THE MID 80S WITH BETTER SRLY INFLOW AND SUNSHINE. BIGGEST STORMS EARLY THIS AFTERNOON HEADED FOR CHICAGO AREA. COULD SEE IT MOVE UP INTO FAR SOUTHEAST WISCONSIN. RACINE AND KENOSHA DID SEE SOME SUNSHINE EARLIER TODAY ALLOWING FOR THAT AREA TO WARM INTO THE LOWER 80S. ONCE THIS ROUND BLOWS THROUGH BY EVENING...COULD SEE A BREAK IN THE ACTION FOR THE REMAINDER OF THE NIGHT. BUT THERE IS A LOT SFC/MOISTURE CONVERGENCE ACROSS IA THIS AFTERNOON. IF THINGS FIRE AGAIN OUT WEST...THAT CONVECTION COULD ROLL UP THE FRONT AND INTO THE SRN PORTION OF THE CWA LATE TONIGHT. NEXT SFC WAVE MOVES UP THE FRONT FOR FRIDAY AND PERSISTS INTO FRIDAY NIGHT. SAME SONG DIFFERENT DAY. MOISTURE AVAILABILITY IS STILL HIGH WITH PW/S STILL AROUND 2 INCHES. THE NAM IS QUICKER WITH THE EASTERLY MOVEMENT OF THE FRONT COMPARED TO THE GFS. A SYMPTOM POSSIBLY OF THE NAM SHOWING A WEAKER A SLIGHTLY MORE SOUTHERLY SECONDARY LOW UPSTREAM. HAVE HAD BETTER RESULTS FOLLOWING CLOSER TO THE GFS THE LAST FEW WEEKS. AND KEEPING HIGHEST QPF ALONG THE SRN PERIPHERY OF THE PROGD GFS QPF. HPC LOOKS TO HAVE TAKEN A COMPROMISE BETWEEN THE NAM AND GFS AND THAT WORKS FOR ME. WILL BUMP POPS FOR FRIDAY INTO FRIDAY NIGHT. MORE HEAVY RAIN POSSIBLE. WILL CONTINUE THE FLASH FLOOD WATCH UNTIL 12Z SAT. HYDROLOGIES OF THE ATMOSPHERE AND SUFACE REMAIN VERY FRAGILE. THEN FINALLY A PATTERN CHANGE AS HIGH PRESSURE BUILDS IN AND BRINGS SOME COOLER DRIER WEATHER FOR THE WEEKEND INTO EARLY NEXT WEEK. THE NEXT CHANCE FOR APPRECIABLE RAINFALL NEXT WEEK LOOKS LIKE TUESDAY AFTERNOON OR TUESDAY NIGHT INTO WEDNESDAY. && .AVIATION...MAIN CONCERN WITH 18Z TAFS WILL BE TIMING OF CONVECTION THIS AFTERNOON AND EARLY EVENING. HAVE TIMED LEADING EDGE OF PRECIPITATION INTO KMSN AROUND 19Z...AND KMKE AROUND 21Z. EXPECT PREVAILING VFR CEILINGS AND VISIBILITIES WITH SOME MVFR POSSIBLE IN STRONGEST STORMS. PRECIPITATION SHOULD END AT KMSN AROUND 22Z...AND KMKE AROUND 01Z FRIDAY. DOES NOT APPEAR TO BE MUCH IN THE WAY OF PRECIPITATION BEHIND STORMS IN IOWA...SO WILL LEAVE OVERNIGHT DRY FOR NOW. WILL LEAVE OUT PRECIPITATION MENTION INTO FRIDAY MORNING AS WELL...WITH UNCERTAINTY INVOLVED IN TIMING AND PLACEMENT OF CONVECTION. WILL BRING IN SOME MVFR FOG TO TAF SITES AROUND 06Z TO 07Z INTO EARLY MORNING FRIDAY...WITH LIGHT WINDS AND MOIST BOUNDARY LAYER. && .MKX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WIZ056>060- 062>072. && DAVIS
Hazardous weather outlook, Aug 23, 11:54 AM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1154 AM CDT THU AUG 23 2007 WIZ046-047-051-052-056>060-062>072-241000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1154 AM CDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THIS AFTERNOON AND TONIGHT FOR MUCH OF SOUTHERN WISCONSIN...MAINLY SOUTH OF A WISCONSIN DELLS TO OOSTBURG LINE. THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON...AND CONTINUE TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT...MAINLY SOUTH AND EAST OF A PORT WASHINGTON...TO SAUK CITY...TO DARLINGTON LINE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ELSEWHERE ACROSS SOUTHERN WISCONSIN. THE MAIN HAZARD WILL BE DAMAGING WINDS. LARGE HAIL IS POSSIBLE. HEAVY RAIN WITH THE STRONGER STORMS WILL AGGRAVATE ANY EXISTING FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE FLASH FLOOD WATCH WILL BE IN EFFECT THROUGH FRIDAY NIGHT FOR MUCH OF SOUTHERN WISCONSIN...MAINLY SOUTH OF A WISCONSIN DELLS TO OOSTBURG LINE. THUNDERSTORMS ARE LIKELY FRIDAY AND FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY...MAINLY SOUTHEAST OF A PORT WASHINGTON...TO DOUSMAN...TO MONROE LINE. THE MAIN HAZARD WILL BE DAMAGING WINDS. HEAVY RAIN WITH THE STORMS WILL AGGRAVATE ANY EXISTING FLOODING PROBLEMS. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. RAINFALL REPORTS WOULD BE APPRECIATED. LMZ643>646-665-241000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1154 AM CDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON...AND CONTINUE TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT...MAINLY SOUTH OF PORT WASHINGTON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ELSEWHERE. THE MAIN HAZARD WILL BE DAMAGING WINDS. LARGE HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE LIKELY FRIDAY AND FRIDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY...MAINLY SOUTH OF PORT WASHINGTON. THE MAIN HAZARD WILL BE DAMAGING WINDS. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 23, 12:49 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1249 PM CDT THU AUG 23 2007 WIZ046-047-051-052-056>060-062>072-232000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1249 PM CDT THU AUG 23 2007 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MILWAUKEE...WAUKESHA... JEFFERSON...RACINE....KENOSHA...WALWORTH...ROCK...AND GREEN COUNTIES UNTIL 8 PM... A DEVELOPING SQUALL LINE EAST OF THE MISSISSIPPI RIVER WILL MOVE RAPIDLY EAST TO NORTHEAST AROUND 45 MPH...MOVING ACROSS FAR SOUTHERN WISCONSIN AND NORTHERN ILLINOIS THIS AFTERNOON. IF THE SQUALL LINE INTENSIFIES...SEVERE THUNDERSTORM WIND GUSTS WILL BE POSSIBLE. THE LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MUCH OF IOWA AND LAFAYETTE COUNTY BY 1:30 PM AND REACH A LINE FROM MADISON TO JANESVILLE AROUND 2:00 PM. CURRENTLY...THE BEST CHANCES FOR THE STORMS TO BECOME SEVERE WILL BE IN FAR SOUTHERN WISCONSIN INTO NORTHERN ILLINOIS. THE LINE OF STORMS WILL EVENTUALLY REACH MILWAUKEE...RACINE...AND KENOSHA COUNTIES AROUND 3:00 PM. SINCE THE SQUALL LINE IS MOVING FAST...RAINFALL SHOULD REMAIN AROUND AN INCH OR LESS IN MOST LOCATIONS. THIS MAY BE ENOUGH HOWEVER TO AGGRAVATE THE CURRENT FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL SATURDAY MORNING. GEHRING
Special weather statement, Aug 23, 1:47 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 147 PM CDT THU AUG 23 2007 WIZ046-047-051-052-056>060-062>072-232100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 147 PM CDT THU AUG 23 2007 THE SEVERE THUNDERSTORM WATCH IS CANCELLED FOR GREEN COUNTY BUT REMAINS IN EFFECT FOR MILWAUKEE...WAUKESHA...JEFFERSON...RACINE... KENOSHA...RACINE...WALWORTH...AND ROCK COUNTIES UNTIL 8 PM... THE LINE OF SHOWERS AND THUNDERSTORMS REMAIN WEAK OVER SOUTHWEST WISCONSIN WITH SEVERE STORMS OCCURRING WELL SOUTH IN ILLINOIS. THE AIRMASS AHEAD OF THE SHOWERS OVER SOUTHERN WISCONSIN IS BECOMING MORE UNSTABLE AS TEMPERATURES RISE INTO THE 80S...THUS THERE STILL IS POTENTIAL FOR INTENSIFICATION AND SEVERE THUNDERSTORMS. THE SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS ALL OF DANE AND ROCK COUNTIES BY 2:30 PM AND REACH THE CITY OF WAUKESHA SOUTHWARD INTO WESTERN RACINE AND KENOSHA COUNTIES AROUND 3:00 PM. RAINFALL WILL REMAIN BELOW ONE HALF INCH BUT IF THE STORMS INTENSIFY...HEAVY RAIN UP TO ONE INCH AND SEVERE WIND GUSTS WOULD BE POSSIBLE.
Special weather statement, Aug 23, 2:34 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 234 PM CDT THU AUG 23 2007 WIZ046-047-051-052-056>060-062>072-232145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 234 PM CDT THU AUG 23 2007 THE SEVERE THUNDERSTORM WATCH IS CANCELED FOR GREEN AND ROCK COUNTIES BUT REMAINS IN EFFECT FOR MILWAUKEE...WAUKESHA...JEFFERSON... RACINE...KENOSHA...AND WALWORTH COUNTIES. A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS ACROSS DANE...ROCK...AND GREEN COUNTIES REMAINS WEAK WITH NO INTENSIFICATION SO FAR. THE AIRMASS CONTINUES TO BECOME MORE UNSTABLE OVER SOUTHEAST WISCONSIN... THUS THE WATCH WILL REMAIN IN EFFECT FOR FAR SOUTHEAST WISCONSIN. COUNTIES WILL BE REMOVED FROM THE WATCH ONCE THE RAIN ARRIVES AND IF THE STORMS DO NOT INTENSIFY. THE SHOWERS AND ISOLATED THUNDERSTORMS WILL REACH THE CITY OF WAUKESHA SOUTHWARD TO WESTERN RACINE AND KENOSHA COUNTIES BETWEEN 315 PM AND 330 PM. RAINFALL TOTALS WILL BE AROUND 1/4 INCH BUT COULD BE GREATER IF THE STORMS INTENSIFY.
Special weather statement, Aug 23, 2:37 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 237 PM CDT THU AUG 23 2007 WIZ046-047-051-052-056>060-062>072-232145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 237 PM CDT THU AUG 23 2007 ...THE SEVERE THUNDERSTORM WATCH IS CANCELED FOR GREEN AND ROCK COUNTIES BUT REMAINS IN EFFECT FOR MILWAUKEE...WAUKESHA...JEFFERSON... RACINE...KENOSHA...AND WALWORTH COUNTIES... A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS ACROSS DANE...ROCK...AND GREEN COUNTIES REMAINS WEAK WITH NO INTENSIFICATION SO FAR. THE AIRMASS CONTINUES TO BECOME MORE UNSTABLE OVER SOUTHEAST WISCONSIN... THUS THE WATCH WILL REMAIN IN EFFECT FOR FAR SOUTHEAST WISCONSIN. COUNTIES WILL BE REMOVED FROM THE WATCH ONCE THE RAIN ARRIVES AND IF THE STORMS DO NOT INTENSIFY. THE SHOWERS AND ISOLATED THUNDERSTORMS WILL REACH THE CITY OF WAUKESHA SOUTHWARD TO WESTERN RACINE AND KENOSHA COUNTIES BETWEEN 315 PM AND 330 PM. RAINFALL TOTALS WILL BE AROUND 1/4 INCH BUT COULD BE GREATER IF THE STORMS INTENSIFY.
Special weather statement, Aug 23, 3:07 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 307 PM CDT THU AUG 23 2007 WIZ046-047-051-052-056>060-062>072-232215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 307 PM CDT THU AUG 23 2007 ...THE SEVERE THUNDERSTORM WATCH IS CANCELED FOR MILWAUKEE...WAUKESHA... JEFFERSON...RACINE...KENOSHA...WALWORTH...ROCK...AND GREEN COUNTIES... AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS OVER DANE...JEFFERSON...ROCK AND WESTERN WALWORTH COUNTY WILL CONTINUE EAST AND REACH LAKE MICHIGAN AROUND 4 PM. THE SHOWERS AND ISOLATED STORMS ARE NOT EXPECTED TO INTENSIFY...THUS THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED. RAINFALL FROM THIS AREA OF SHOWERS WILL BE AROUND 1/4 INCH OR LESS. ADDITIONAL SCATTERED SHOWERS WILL MOVE INTO SOUTH CENTRAL WISCONSIN FROM THE WEST. HOURLY RAINFALL RATES WITH THESE SHOWERS COULD REACH FROM 1/4 TO 1/2 INCH. GEHRING
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:18 PM CDT | River Flood Warning | MKX | Lafayette | 4 days |
Nearby
River Flood Warnings in Wisconsin, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.